# SDR C2XA00IA204

- Difficulty date: July 14, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: MS3126P1210S
- Condition: Dirty
- Location: Rt Wing Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACT - FLT 3050 - THE CREW REPORTED A FLAP ASYMMETRY.  THE AIRCRAFT DIVERTED TO ACT WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED, CLEANED, AND REINSTALLED THE CANNON PLUG ON RIGHT OUTBOARD FLAP ASSY, AND OPERATIONALLY CHECKED THE SYSTEM IN REF TO EMB120 MM 27-50-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
